# SDR GTIA2025062638969

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N993NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11902
- Aircraft time: 3,839 hours, 1,765 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Intake
- Condition: Contaminated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

CHEMICAL SMELL THROUGHT THE AIRCRAFT.-REF TSM 05-50-00-810-831-A SUSPECTED APU AT FAULT PER DECSION TABLE. PERFORMED LEVEL B/C INSPECTION OF THE APU PER AMM 49-00-00. FOUND NO OIL OR FUEL LEAK. FOUND HOWEVER, WATER RESTING IN THE APU AIR INTAKE. PERFORMED CLEANING OF THE APU AIR INTAKE PER AMM 49-16-00. PERFORMED ALSO  A "LEVEL B" ECS DECONTAMINATION OF THE PACK SYS PER AMM 21-00-00. NO ODOR OR SMELL PRESENT A/C OK FOR CONT'D SVC.
